# SDR WX0A071886

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053955
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT CUSP WEB STATION 446 TO 465 IS CORRODED.  REMOVED DAMAGE AREA, FABRICATED REPAIR PARTS & INSTALLED IAW SRM 53-05 FIG 131A-6.
